# SDR DL764070306

- Difficulty date: April 5, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 22,663 hours, 7,374 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fitting
- Condition: Damaged
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK, TOWBAR BOLT AND TOW LUG SUSTAINED DAMAGE.  REMOVED TOWBAR FITTINGS FROM NOSE GEAR.  INSTALLED NEW TOW BAR FITTING PER AMM FIT CK OK.
